DBLP BibTeX Record 'journals/tcs/ShangWYH07'

@article{DBLP:journals/tcs/ShangWYH07,
  author    = {Weiping Shang and
               Peng-Jun Wan and
               F. Frances Yao and
               Xiaodong Hu},
  title     = {Algorithms for minimum m-connected k-tuple dominating set
               problem},
  journal   = {Theor. Comput. Sci.},
  volume    = {381},
  number    = {1-3},
  year      = {2007},
  pages     = {241-247},
  ee        = {http://dx.doi.org/10.1016/j.tcs.2007.04.035},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}